DOI 10.1016/s1071-9091(02)00013-x
Drug-induced movement disorders in children.
Аннотация
The increased use of stimulants, antipsychotic agents, and antidepressant drugs in children by primary care physicians, psychiatrists, and neurologists has inevitably led to increased numbers of pediatric patients manifesting the side effects of these agents, many of which are movement disorders. Unlike the isolated abnormal involuntary movements associated with drugs prescribed for epilepsy or asthma, movement syndromes (eg, acute dystonic reaction, neuroleptic malignant syndrome, serotonin syndrome, tardive dyskinesia) associated with psychotropic drugs are complex, difficult to recognize, and potentially seriously disabling. Accurate clinical identification of these drug-induced syndromes is critical to engaging the proper therapeutic intervention for them.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.